Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2015, Article ID 270204, 3 pages
http://dx.doi.org/10.1155/2015/270204
Case Report

Drug-Induced Rhabdomyolysis with Elevated Cardiac Troponin T

1Department of Cardiology, Aarhus University Hospital, Skejby, Palle Juul-Jensens Boulevard 99, 8200 Aarhus N, Denmark
2Cardiovascular and Metabolic Preventive Clinic, Department of Endocrinology, Odense University Hospital, Sdr. Boulevard 29, 5000 Odense C, Denmark

Received 28 July 2015; Accepted 1 October 2015

Academic Editor: Mamede de Carvalho

Copyright © 2015 Gro Egholm and Manan Pareek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gro Egholm and Manan Pareek, “Drug-Induced Rhabdomyolysis with Elevated Cardiac Troponin T,” Case Reports in Medicine, vol. 2015, Article ID 270204, 3 pages, 2015. https://doi.org/10.1155/2015/270204.